Jump to content

an improtant question about ketamine


trip into hell
 Share

Recommended Posts

  • 3 months later...

I did it for a couple of times at very low doses. didn't go through the k-hole though... even at those low doses it caused intense dp/dr, which I didn't normally have back then. it is a very strong dissociative, so dp/dr is a common effect I guess. there's some recent research on it's use in cases of acute depression and these dissociative effects seem to be the cause of its antidepressant effects.

 

I have to warn you though, this shit fucked up a number of people I know. one that is very close to me is bipolar type 1 and during depressive episodes, he uses quite a lot of K, then ends up with psychotic episodes. he was hospitalized a couple of times because of this

Link to comment
Share on other sites

I rememebr when i did ketamine, i remember doing to much and then feeling out of the world.. like I had DR/DP when tripping, it was a long time ago i cant recall anything other then just being disconnected from the world.

 

Even the other member said it bring DR/DP to you.

 

Just stop doing drugs, you already suffer from HPPD, if you keep on doing drugs, your hppd will only get worse.

 

Ask anyone they will promise you that more drugs will cause your HPPD to become hell.

 

Stay away from drugs :) 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.